advertisement
Question
Posted by: karl | 2003/03/17

fungus in stomac and intestine

I got a fungus called ' aspergillus' take Sporanox for medicasion
sporanox is very expensive and has to many sideeffects
hou can I get rit of this problem by using the rihgt food or otherwise
can't erfort sporanox any longer

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Karl, the best would be to first find out why you have a fungus in your stomach and intestine (something you’re not supposed to have). The best would be to see a specialist physician and have it sorted out before you spend more money. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement